It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

starting to work out again and having strange effects

page: 1
10
<<   2  3 >>

log in

join
share:

posted on Apr, 24 2021 @ 07:50 PM
link   
so I'm 36 and was in a really really deep slump, no energy, no drive so I went to my doctor and I had seriously low testosterone, she told me it is from another medication can cause low T and now that I have been on the injections for about a months and I feel sooo sooo soooo much better all over.


I have been slowly getting back into working out from a relatively sedentary life style(working from home and covid), I go three times a week for at least 1 hour and the day after my legs are swollen, so much so my socks leave lines in my legs where its pushing the fluid out of the way.


this is what I take every two week



I have a doc apt on Monday but I have a feeling it is just getting my body moving again and working out. I was wondering what you guys thought



posted on Apr, 24 2021 @ 07:55 PM
link   
a reply to: penroc3

You take a steroid and feel good. I don't think that's surprising.

My dog developed a hematoma on his ear flap (common). Rather than drain it the vet prescribed prednisone. He's 9 years old and has been acting like a pup.



posted on Apr, 24 2021 @ 07:59 PM
link   
a reply to: penroc3

Great! A Schedule 3 drug



Edit: maybe 2 🤔
edit on 24-4-2021 by Bigburgh because: (no reason given)



posted on Apr, 24 2021 @ 08:00 PM
link   
a reply to: penroc3

IMO, you're going to increase your muscle mass, which is a good thing...especially the heart muscle.


Look what eventually happens when your testosterone decreases.

Bigger belly/smaller penis/balls miniaturize : www.news24.com...



edit on 4/24/2021 by carewemust because: (no reason given)



posted on Apr, 24 2021 @ 08:01 PM
link   
a reply to: penroc3

sounds like shin splints mate .



posted on Apr, 24 2021 @ 08:08 PM
link   
You socks leaving lines on your ankles is a bit concerning. If you press your thumb on your ankle does the indentation from pressing your thumb stay there for a while? If so you have pitting edema...and you need to bring it to your doctors attention.

This article describes pitting edema - www.medicalnewstoday.com...

a reply to: penroc3



posted on Apr, 24 2021 @ 08:11 PM
link   
a reply to: carewemust

Guess my T level is just fine.



posted on Apr, 24 2021 @ 08:17 PM
link   
a reply to: penroc3

It can also be dependant Edema which is caused by weakening of the veins and is caused by being on one's feet for years while working. Fighting that myself.

My doctor put me on a burst several years ago and I told him that I feel like a million bucks! He said ain't steroids fun? Just wait until you're off the them. It's going to suck.



posted on Apr, 24 2021 @ 08:22 PM
link   
a reply to: Phage

I didn't expect such a strong reaction as I'm not abusing them but it feels like I'm going thru a second puberty


I know its edema but it goes away when I don't work out, mind you part of my work out is running two miles so that's running about 10 miles a week from ZERO exercise

but the edema is disconcerting

my apt is on Monday



posted on Apr, 24 2021 @ 08:23 PM
link   
a reply to: penroc3

I assume that you are keeping your feet elevated as much as possible.



posted on Apr, 24 2021 @ 08:27 PM
link   
a reply to: penroc3

Did you take any of the “jabs?”



posted on Apr, 24 2021 @ 08:27 PM
link   
a reply to: Phage

oh yeah

same thig happened when I was getting in shape in the AF but nothing so apparent that's why I ASSIME its from all the lactic acid and increased blood flow and lack of any serious exercise in ALONG time.



posted on Apr, 24 2021 @ 08:28 PM
link   
a reply to: KansasGirl

months ago, i had to for my job.



posted on Apr, 24 2021 @ 08:30 PM
link   
a reply to: penroc3

I'm fairly healthy, no serious issues, not over weight, mild but regular exercise. Minor bouts with edema once in a while.

Good that you have a GP (now called Primary Care Provider?) I need to get me one of those. Been about 8 years since mine retired.

edit on 4/24/2021 by Phage because: (no reason given)



posted on Apr, 24 2021 @ 08:31 PM
link   
a reply to: billxam

men need a good T level to feel normal and I suspect my levels were low for along time.



posted on Apr, 24 2021 @ 08:32 PM
link   

originally posted by: Phage
a reply to: carewemust

Guess my T level is just fine.


The Covid-19 vaccine you took may change that. Monitor yourself in the mirror closely, in the coming months.



posted on Apr, 24 2021 @ 08:32 PM
link   
a reply to: carewemust




The Covid-19 vaccine you took may change that.
Why would it?



posted on Apr, 24 2021 @ 08:38 PM
link   

originally posted by: Phage
a reply to: carewemust




The Covid-19 vaccine you took may change that.
Why would it?


Because lots of virologists and immunologists and doctors believe these experimental gene therapies will end up causing people to have permanent auto-immune disease.



posted on Apr, 24 2021 @ 08:54 PM
link   
a reply to: KansasGirl

Oh. "Lots" of them.

It's not gene therapy but can you explain how an auto immune disease might affect testosterone levels?

Do you know what an auto immune disease is?

edit on 4/24/2021 by Phage because: (no reason given)



posted on Apr, 24 2021 @ 08:54 PM
link   
Might be wise to check your blood magnesium levels as that can cause testosterone deficiency and myriad of other deficiencies including fatigue, muscle tiredness, cramps etc. Becuase many of todays foods lack vitamins I take supplements to try keep things working.



new topics

top topics



 
10
<<   2  3 >>

log in

join